# SDR AALA991350

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT LOWER WING SKIN HAS CORROSION IN AREA OF 4C, LBL 30/38/40, ABOVE PRIMARY HEAT EXCHANGER.  REMOVED CORROSION, TREATED AND PRIMED.  INSTALLED DOUBLER REPAIR PER SRM 57-30-3 FIG 6, SH 2.  (M)
